Jump to content
CrazyBoards.org

Scared my pdoc said if Latuda still gives me restlessness he will take me off it


Recommended Posts

He upped the dosage of cogentin to help with restlessness with Latuda to 1.5mg twice a day.

He said that if I still experience restlessness he will take me off Latuda.

 

I'm very scared because Latuda is the best med I took so far but my pdoc might take me off it if I still experience restlessness.

What should I do?

Link to comment
Share on other sites

I've been taking it for almost 3 months. The restlessness happens once in a while not all the time.

When it happens it's so bad I'd rather not exist.

I thought my pdoc would give me propanolol for the restlessness but didn't. Instead he upped cogentin.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...